# SDR ASOA200801318

- Difficulty date: September 29, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N971EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7528
- Aircraft time: 16,593 hours, 13,869 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG LIPSKIN HAS CORROSION ON L/E IN SEVERAL AREAS.  COMPLIED WITH CMM 71-61-01-200-802-A01.  PERFORMED ULTRASONIC INSPECTION OF RT NOSE INLET LIPSKIN IAW WVAC.  FOUND RT NOSE INLET LIPSKIN TO BE WITHIN LIMITS.   REQUIRES BLEND IN PITTING AREAS.  BLENDED RT ENG LIPSKIN IAW CMM 71-61-01-200-802-A01.  POLISHED LIPSKIN IAW MM 51-27-00-140-801.  COMPLIED WITH CMM 71-61-01-200-802-A01.  PERFORMED ULTRASONIC THICKNESS MEASUREMENT OF RT ENGINE NOSE INLET LIPSKIN REPAIRED AREAS C, D, & E.  ALL ZONES FOUND TO BE WITHIN LIMITS.
